MathSciNet Relay Station
MathSciNet bibliographic data
MR797047 (86j:11035) 11E12 (11E08 11H50)
Schmidt, Wolfgang M. Small zeros of quadratic forms. Trans. Amer. Math. Soc. 291 (1985), no. 1, 87–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement